Alert archive / Mississippi / Special Weather Statements in 2012

Special Weather Statement, NWS Jackson, MS

July 19, 2012Rankin County, Mississippi

NWS Jackson, MS issued this special weather statement at Jul 19, 2012, 3:03 PM CDT for Rankin County, Mississippi. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2012, 3:03 PM CDT (20:03 UTC)
Expired
Jul 19, 2012, 3:35 PM CDT
In force
32 min
Issued by
NWS Jackson, MS

County Rankin County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 14 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 3:25 PM CDTTSTM WND DMG1 N Jackson, MSPOWER LINES WERE DOWNED ALONG OVERSTREET AVENUE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.1 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2332 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
692 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

496 
WWUS84 KJAN 192003
SPSJAN
MSZ043-048-049-192035-
RANKIN MS-MADISON MS-HINDS MS-
303 PM CDT THU JUL 19 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
303 PM CDT THU JUL 19 2012

...THUNDERSTORMS MOVING ACROSS THE JACKSON METRO AREA...

STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL 
AND 40 TO 50 MPH WINDS WERE LOCATED ACROSS THE JACKSON METRO AREA AT 
303 PM CDT...MOVING SOUTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHEASTERN HINDS...SOUTH CENTRAL MADISON AND CENTRAL AND 
WESTERN RANKIN COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3223 8999 3223 9034 3248 9032 3248 8998
TIME...MOT...LOC 2003Z 336DEG 8KT 3243 9018

$$

BK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jul 19, 11:04 AM CDT, 3 hours 59 minutes earlier.

Area forecast discussion, Jul 19, 11:04 AM CDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1104 AM CDT THU JUL 19 2012

.UPDATE...
INCREASED POPS IN THE EAST DUE TO SHOWERS AND THUNDERSTORMS
CURRENTLY IN THE REGION FOR THE NEXT FEW HOURS. DECREASED TEMPS
ACROSS THE EAST DUE TO THIS ACTIVITY IN THE REGION. MORNING H500
ANALYSIS INDICATE A MID LEVEL SHORTWAVE FEATURE WHICH AIDED IN THE
DEVELOPMENT OF THE MORNING CONVECTION IN THE EAST. STILL EXPECTING
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON IN
THE ARKLAMISS WITH MOST OF THE STORMS IN AREAS ALONG AND WEST OF THE
INTERSTATE 55 CORRIDOR IN THE MORE DESTABILIZED REGION. A VERY SOUPY
AIRMASS WITH PWATS GREATER THAN 2 INCHES INDICATE THE POTENTIAL FOR
VERY HEAVY RAIN AT TIMES. /DC/

&&

.AVIATION...
THUNDERSTORM ACTIVITY IS BRINGING MVFR/IFR CONDITIONS TO
MEI/HBG AND EXPECT THE COVERAGE OF THUNDERSTORMS TO INCREASE AS WE
GET INTO AFTERNOON HOURS FOR THE REMAINING SITES. SOME STORMS COULD
AGAIN BE RATHER VIGOROUS...WITH THE ASSOCIATED POTENTIAL FOR LOTS OF
LIGHTNING...GUSTY WINDS AND NEARBY TURBULENCE. /15/

&&

.PREV DISCUSSION... /ISSUED 402 AM CDT THU JUL 19 2012/

SHORT TERM...TODAY THROUGH FRIDAY NIGHT...A PRETTY WET PERIOD LOOKS
ON TAP FOR THE PERIOD. FOR TODAY THE UPPER TUTT LOW OVER
GEORGIA WILL CONTINUE TO SLOWLY SHIFT TO THE WEST OVER ALABAMA AND
THIS COMBINED WITH ABUNDANT MOISTURE WITH PWATS WELL ABOVE 2.0
INCHES OVER THE ENTIRE AREA WILL ALLOW CONVECTION TO DEVELOP ONCE
AGAIN. THE MOST COVERAGE OF CONVECTIVE ACTIVITY WILL BE OVER THE
SOUTHEAST HALF OF THE REGION WITH SCATTERED COVERAGE OVER THE
NORTHWEST.

LITTLE WILL CHANGE ON FRIDAY AS ABUNDANT MOISTURE CONTINUES...BUT
THE GFS/EURO DOES INDICATE A LITTLE MORE DEFINED UPPER TROUGHING OVER
THE AREA. SPC PUTS AN AREA FROM NORTHEAST LA TO THE NORTHERN HALF OF
CENTRAL MS IN A SLIGHT RISK. EXPECT CONVECTION TO ONCE AGAIN DEVELOP
IN THE AFTERNOON AND CONTINUE INTO THE EVENING HOURS. THE BEST
COVERAGE WILL BE IN THE SOUTH. THE GFS DOES TRY TO DROP A FRONTAL
BOUNDARY INTO THE AREA LATE FRIDAY NIGHT INTO SATURDAY. EITHER WAY
THERE MAY BE LINGERING SHOWERS AND THUNDERSTORMS OVERNIGHT FRIDAY
NIGHT. THERE WILL BE ENOUGH INSTABILITY AND LAPSE RATE FOR AT LEAST
ISOLATED STRONG TO SEVERE STORMS EACH DAY...BUT THE MAIN RISK LOOKS
TO BE VERY HEAVY RAINFALL WITH THE SLOW MOVEMENT OF THE STORMS AND A
VERY MOIST ATMOSPHERE...ALONG WITH GUSTY WINDS AND SOME POSSIBLE
HAIL. HIGHS WILL BE IN THE LOWER TO MIDDLE 90S.  MADE SLIGHT
ADJUSTMENTS TO NAM GUIDANCE POPS AND MAV TEMPS./17/

LONG TERM...OVERALL...LONG TERM SHOULD BE QUIETER WEATHER WISE
WITH A WARMER/DRIER PATTERN DEVELOPING.

BEFORE THAT WARMER/DRIER PATTERN DEVELOPS...SOME OF THE AREA WILL
SEE CONTINUED DECENT TSRA CHANCES SAT. DURING THIS TIME...THE
MID/UPPER LEVEL HIGH WILL BUILD ACROSS THE CENTER OF THE COUNTRY.
OUR AREA LOOKS TO SEE A DECENT S/WV MOVE ACROSS THE CWA ALONG THE
EASTERN PERIPHERY OF THE BUILDING HIGH. THIS SHOULD COMBINE WITH A
WEAK SFC BOUNDARY NEAR THE ARE TO SUPPORT MORE STORMS. AT THIS
TIME...THE BEST COMBO OF LIFT/MOISTURE LOOK TO BE ACROSS THE SE HALF
OF THE CWA AND THAT'S WHERE THE BEST POPS WILL BE. WHILE THERE SEEMS
TO BE SOME POTENTIAL FOR STRONG/SVR STORMS...ESPECIALLY SINCE THE
S/WV FORCING THINGS LOOKS TO BE FAIRLY STOUT...I'M JUST NOT SURE
WHAT THERMO SETUP MAY BE IN PLACE AS THE AREA WILL HAVE DEALT WITH
MULTIPLE ROUNDS OF STORMS DURING PREV DAYS. DUE TO THIS...WILL LEAVE
OUT ANY MENTION OF HAZ WX AND MONITOR OVER THE NEXT FEW DAYS.

BY SUN...A LEFT OVER UPPER SHEAR AXIS LOOKS TO BE IN PLACE OVER THE
AREA IN THE WAKE OF THE PREV DAYS DISTURBANCE. THIS SHOULD SET THE
STAGE FOR MORE DIURNAL STORM ACTIVITY AND WILL FOLLOW THE 20-40%
POPS OFFERED BY GUID. TEMPS OVER THE WEEKEND WILL BE AROUND NORMAL
WHICH IS THE LOWER 90S.

FOR EARLY WEEK AND ESPECIALLY INTO THE MID/LATTER PORTION OF THE
WEEK...LOOK FOR THE STOUT MID/UPPER HIGH TO BREAK DOWN SOME AND
SHIFT POSITION. WHILE IT DOESN'T APPEAR TO BUILD STRONGLY DURING THE
WEEK...THE HIGH WILL CENTER ITSELF MORE OVER OUR REGION AND THUS
PROVIDE MORE SUBSIDENCE. THIS IS NOTED BY WARMING ALOFT IN THE
MODELS AND SHOULD REALLY HAMPER CONVECTION. WHILE THERE WILL STILL
REMAIN HIGH LOW LEVEL MOISTURE IN PLACE...ENOUGH INGREDIENTS WILL BE
THERE TO SUPPORT SLIGHT CHANCES OF PRECIP AND WILL KEEP SOME LOW END
WORDING TO COVER ANY ISO TYPE ACTIVITY THAT MAY DEVELOP. AS FOR
TEMPS...LESS CLOUDS/PRECIP WILL ALLOW FOR WARMER READINGS OVERALL.
AT THIS TIME...NO DATA IS SUPPORTING ANY REALLY HOT CONDITIONS...BUT
THE AREA SHOULD EASILY WARM INTO THE MIDDLE 90S. IF THE HIGH CAN
BUILD OR THE LOW LEVEL FLOW HAVE MORE OF A WESTERLY COMPONENT...THEN
WE MAY GET WARMER...WE STILL HAVE MANY DAYS TO WATCH THIS. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       92  74  93  74 /  59  42  48  36
MERIDIAN      91  73  94  73 / 100  59  50  34
VICKSBURG     93  75  94  72 /  62  30  47  36
HATTIESBURG   92  74  94  74 / 100  46  64  48
NATCHEZ       92  74  92  74 /  66  29  66  31
GREENVILLE    94  76  95  75 /  50  32  42  32
GREENWOOD     93  75  95  73 /  53  43  26  29

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

DC/15/17/CME
Hazardous weather outlook, Jul 19, 2:27 PM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
227 PM CDT THU JUL 19 2012

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
201930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
227 PM CDT THU JUL 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...THIS AFTERNOON THROUGH FRIDAY

BRIEF STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON
THROUGH THIS EVENING AND AGAIN FRIDAY AFTERNOON. WINDS GUSTS FROM 40
TO 60 MPH WILL BE POSSIBLE IN THESE STORMS. THE SLOW SOUTHWARD
MOVEMENT WITH THE HEAVIER STORMS MAY ALSO PRODUCE RAINFALL RATES OF 2
INCHES PER HOUR AND LOCALIZED FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

STRONG THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN SATURDAY AFTERNOON
AS A WEAK COLD FRONT MOVES SOUTH INTO THE AREA. THE MAIN RISK WILL
BE WIND GUSTS FROM 40 TO 50 MPH.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

15

In the hours before

Special weather statement, Jul 19, 1:26 PM CDT, 1 hour 37 minutes before
MSZ043-048>050-191925-
SCOTT MS-RANKIN MS-MADISON MS-HINDS MS-
126 PM CDT THU JUL 19 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
126 PM CDT THU JUL 19 2012

...STRONG STORMS BUILDING NEAR BARNETT RESERVOIR...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND 40 TO
50 MPH WINDS WAS LOCATED 3 MILES EAST OF SHARON AT 125 PM
CDT...MOVING SOUTH AT 15 MPH INTO THE NORTH END OF ROSS BARNETT.

VERY HEAVY RAINS UP TO ONE INCH ALONG WITH CLOUD TO GROUND LIGHTNING
ARE ALSO LIKELY WITH THIS STORM. BOATERS SHOULD MOVE TO PLACE OF
SAFETY AND LET THE STORM PASS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EXTREME NORTHEASTERN HINDS...CENTRAL MADISON...CENTRAL
RANKIN AND EXTREME NORTHWESTERN SCOTT COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.

LAT...LON 3222 8976 3224 9014 3272 9000 3273 8979
TIME...MOT...LOC 1825Z 356DEG 13KT 3264 8989

40
Special weather statement, Jul 19, 2:01 PM CDT, 1 hour 2 minutes before
MSZ052-058-191945-
LAUDERDALE MS-CLARKE MS-
201 PM CDT THU JUL 19 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
201 PM CDT THU JUL 19 2012

...STRONG STORM OVER MERIDIAN MOVING SOUTH...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND 40 MPH
WINDS WAS LOCATED OVER MERIDIAN AT 200 PM CDT...MOVING SOUTH AT 25
MPH.

VERY HEAVY RAINS UP TO ONE INCH ALONG WITH CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO LIKELY WITH THIS STORM. PONDING OF WATER ON ROADS
IS LIKELY.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN WESTERN CLARKE AND SOUTHWESTERN LAUDERDALE COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3193 8875 3221 8891 3246 8875 3240 8855
TIME...MOT...LOC 1900Z 021DEG 22KT 3235 8869

40
Special weather statement, Jul 19, 2:22 PM CDT, 41 minutes before
MSZ062-192005-
LINCOLN MS-
222 PM CDT THU JUL 19 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
222 PM CDT THU JUL 19 2012

...STRONG STORM OVER BROOKHAVEN WITH VERY HEAVY RAIN...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER BROOKHAVEN AT 221 PM CDT...MOVING
SOUTH AT 10 MPH. PONDING OF WATER ON ROADS IS LIKELY AND SOME MINOR
FLOODING IS POSSIBLE THROUGH 300 PM.

VERY HEAVY RAINS OF 1 TO 2 INCHES ALONG WITH CLOUD TO GROUND
LIGHTNING STRIKES ARE LIKELY WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL LINCOLN COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3136 9027 3136 9062 3168 9054 3169 9032
TIME...MOT...LOC 1921Z 357DEG 10KT 3159 9042

40
Special weather statement, Jul 19, 2:45 PM CDT, 18 minutes before
MSZ049-192015-
RANKIN MS-
245 PM CDT THU JUL 19 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
245 PM CDT THU JUL 19 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTH OF FLORENCE AT 245
PM CDT...MOVING SOUTH AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CLOUD TO GROUND LIGHTNING ARE ALSO
POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHWESTERN RANKIN COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3207 9024 3218 9022 3220 9019 3219 9000
      3205 9000 3205 9023
TIME...MOT...LOC 1945Z 003DEG 7KT 3210 9011

BK
Special weather statement, Jul 19, 2:58 PM CDT, 5 minutes before
MSZ043-192025-
MADISON MS-
258 PM CDT THU JUL 19 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
258 PM CDT THU JUL 19 2012

...THUNDERSTORMS MERGING OVER NORTHERN MADISON COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER CAMERON AT 257 PM CDT...MOVING
SOUTH AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHEASTERN MADISON COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3264 8975 3266 9001 3288 8996 3289 8984
      3288 8973
TIME...MOT...LOC 1957Z 007DEG 11KT 3285 8985

BK
Special weather statement, Jul 19, 3:03 PM CDT, 0 minutes before
MSZ043-048-049-192035-
RANKIN MS-MADISON MS-HINDS MS-
303 PM CDT THU JUL 19 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
303 PM CDT THU JUL 19 2012

...THUNDERSTORMS MOVING ACROSS THE JACKSON METRO AREA...

STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WERE LOCATED ACROSS THE JACKSON METRO AREA AT
303 PM CDT...MOVING SOUTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHEASTERN HINDS...SOUTH CENTRAL MADISON AND CENTRAL AND
WESTERN RANKIN COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3223 8999 3223 9034 3248 9032 3248 8998
TIME...MOT...LOC 2003Z 336DEG 8KT 3243 9018

BK

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 7:53 PM CDTSpecial Weather StatementJANYazoo32 min
Jul 18, 7:56 PM CDTSpecial Weather StatementJANWarren29 min
Jul 19, 4:58 AM CDTSpecial Weather StatementJANKemper42 min
Jul 19, 5:51 AM CDTSpecial Weather StatementJANKemper
Jul 19, 5:53 AM CDTSpecial Weather StatementJANLauderdale27 min
Jul 19, 6:49 AM CDTFlash Flood WarningJANNeshoba, Newton116 min
Jul 19, 8:13 AM CDTFlash Flood WarningJANJasper, Newton2 hr
Jul 19, 8:35 AM CDTFlash Flood WarningJANNeshoba, Newton85 min
Jul 19, 9:01 AM CDTSpecial Weather StatementJANNoxubee29 min
Jul 19, 9:39 AM CDTSpecial Weather StatementJANJones86 min
Jul 19, 11:02 AM CDTSpecial Weather StatementJANCovington, Forrest, Lamar28 min
Jul 19, 12:50 PM CDTSpecial Weather StatementJANMarion60 min
Jul 19, 1:26 PM CDTSpecial Weather StatementJANRankin59 min
Jul 19, 1:50 PM CDTFlash Flood WarningJANLawrence79 min
Jul 19, 2:01 PM CDTSpecial Weather StatementJANLauderdale44 min
Jul 19, 2:22 PM CDTSpecial Weather StatementJANLincoln43 min
Jul 19, 2:45 PM CDTSpecial Weather StatementJANRankin30 min
Jul 19, 2:58 PM CDTSpecial Weather StatementJANMadison27 min
Jul 19, 3:07 PM CDTFlash Flood WarningJANHinds, Madison, Rankin3 hr
Jul 19, 3:13 PM CDTSpecial Weather StatementJANAttala32 min
Jul 19, 3:19 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin41 min
Jul 19, 3:46 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson44 min
Jul 19, 4:05 PM CDTSpecial Weather StatementJANHinds30 min
Jul 19, 4:10 PM CDTSpecial Weather StatementJANYazoo30 min
Jul 19, 4:13 PM CDTSevere Thunderstorm WarningJANYazoo47 min
Jul 19, 4:22 PM CDTSevere Thunderstorm WarningJANWarren38 min
Jul 19, 4:24 PM CDTSpecial Weather StatementJANWebster31 min
Jul 19, 4:27 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys48 min
Jul 19, 4:34 PM CDTSpecial Weather StatementJANChoctaw31 min
Jul 19, 4:37 PM CDTSpecial Weather StatementJANFranklin28 min
Jul 19, 4:47 PM CDTSevere Thunderstorm WarningJANChoctaw, Oktibbeha43 min
Jul 19, 5:02 PM CDTSpecial Weather StatementJANClay33 min
Jul 19, 5:14 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Oktibbeha, Webster46 min
Jul 19, 5:17 PM CDTFlash Flood WarningJANChoctaw, Clay, Oktibbeha, Webster118 min
Jul 19, 5:17 PM CDTSpecial Weather StatementJANYazoo33 min
Jul 19, 5:37 PM CDTSpecial Weather StatementJANHumphreys28 min
Jul 19, 5:38 PM CDTSpecial Weather StatementJANAdams32 min
Jul 19, 6:20 PM CDTSpecial Weather StatementJANWebster30 min
Jul 19, 6:58 PM CDTFlash Flood WarningJANAdams, Claiborne, Franklin, Jefferson2 hr
Jul 19, 4:35 PM CDTSpecial Weather StatementJANMadison30 min
Jul 19, 6:10 PM CDTSpecial Weather StatementJANMadison30 min
Jul 19, 6:52 PM CDTSpecial Weather StatementJANFranklin28 min

Nearby

Special Weather Statements in Mississippi, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.